A Silver-like Perfect Set Theorem with an Application to Borel Model Theory

Notre Dame Journal of Formal Logic 52 (4):415-429 (2011)
  Copy   BIBTEX

Abstract

A number of results have been obtained concerning Borel structures starting with Silver and Friedman followed by Harrington, Shelah, Marker, and Louveau. Friedman also initiated the model theory of Borel (in fact totally Borel) structures. By this we mean the study of the class of Borel models of a given first-order theory. The subject was further investigated by Steinhorn. The present work is meant to go further in this direction. It is based on the assumption that the study of the class of, say, countable models of a theory reduces to analyzing a single $\omega_1$-saturated model. The question then arises as to when such a model can be totally Borel. We present here a partial answer to this problem when the theory under investigation is superstable

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,100

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Infinite Time Decidable Equivalence Relation Theory.Samuel Coskey & Joel David Hamkins - 2011 - Notre Dame Journal of Formal Logic 52 (2):203-228.
Two results on borel orders.Alain Louveau - 1989 - Journal of Symbolic Logic 54 (3):865-874.
Ideals without CCC.Marek Balcerzak, Andrzej RosŁanowski & Saharon Shelah - 1998 - Journal of Symbolic Logic 63 (1):128-148.
Probability Logic and Borel's Denumerable Probability.Theodore Hailperin - 2008 - History and Philosophy of Logic 29 (3):307-307.

Analytics

Added to PP
2011-11-05

Downloads
34 (#471,489)

6 months
9 (#312,765)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references